# SDR KBMA99427

- Difficulty date: January 20, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N180EH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 3,431 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 704A44831124
- Part serial: 0015
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO FORE-AFT, M/R SERVO LEAKING
